1. The Periodicity of the Signs of the Coefficients of Certain Infinite Products (with S. H. Chan),

             Pacific Journal of Math. 225 (2006), no.1, 13–32, (pdf).     

 

         2. Four Identities Related to Third Order Mock Theta Functions in Ramanujan’s Lost Notebook, Adv. Math. 190 (2005),

             no. 2, 278–299,  (pdf).

         3. New identities for Rogers-Ramanujan functions (with B.C. Berndt), Acta Arith.120 (2005), no. 4, 395–413, (pdf).

          

         4. A New Identity for h(t)^10 with an Application to Ramanujan’s Partition

            Congruence Modulo 11 (with B. C. Berndt, S. H. Chan, and Z.-G. Liu), Quarterly J.Math.(Oxford) 55 (2004), 13–30, (pdf).

 

         5. Ramanujan’s Forty Identities for the Rogers-Ramanujan Functions (with B. C. Berndt, G. Choi, Y. Choi, H. Hahn, B. Yeap, A. J. Yee,

            and  J. Yi), Mem.  Amer. Math. Soc. 188 (2007), no. 880, (pdf).

   

         6. Shifted and Shiftless Partitions Identities II, (with F. Garvan), Int. J. Number Theory 3 (2007), no. 1, 43--84. (pdf).

 

         7. New identities for 7-cores with prescribed BG-rank, (with Alexander Berkovich), Discrete Math. 308 (22) (2008) 5246--5259. (pdf).

 

8. On the representations of integers by the sextenary form x^2+y^2+z^2+7(s^2+t^2+u^2) and 7-cores, (with Alexander Berkovich),

   J. Number Theory 129 (2009), no.6, 1366--1378.  (pdf)    

        

         9. A Generalization of a Modular Identity of Rogers, J. Number Theory 129 (2009), no.6, 1256-1271 (pdf)

 

        10. Ramanujan's identities and representation of integers by certain binary and quaternary quadratic forms,

             (with Alexander Berkovich), Ramanujan Journal  20 (3), pp. 375-408  (pdf)

      

        11. Elementary proofs of some identities of Ramanujan for the Rogers-Ramanujan functions, J. of Math. Anal.  Appl., 388   (2009), no 1,

              pp. 420- 434  (pdf)